Girl with Stevens-Johnson Syndrome

Girl with Stevens-Johnson Syndrome

M260/0088

Rights Managed

Caption

Face of a young girl suffering from Stevens-Johnson syndrome. This is a rare skin condition, a sometimes fatal form of erythema multiforme that arises as a serious toxic reaction to some drugs, particularly sulphonamide drugs. Erythema is a general term for abnormal reddening of the skin. Stevens-Johnson syndrome is a severe form of Erythema multiforme, characterised by severe blistering of the skin and lesions on the mucosa of the eyes, mouth, nose and genitalia. Sulphonamide drugs are chemotherapeutic agents effective against a wide range of medically- important bacteria, including those causing meningitis and gonorrhoea.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}